Retraction: On soft expert topological spaces

  • Sabir Hussain1Email author and

    Affiliated with

    • Mohammad Ahmad Alghamdi2

      Affiliated with

      SpringerPlus20121:42

      DOI: 10.1186/2193-1801-1-42

      Received: 30 June 2012

      Accepted: 20 August 2012

      Published: 24 October 2012

      After publication of article [1], we became aware of the fact that sections of this article were taken verbatim without quotation from [2] and [3] listed below. In addition, ‘example 2’ and ‘algorithm 4.1’ as presented in this article are identical to ‘example 3.3’ from [3] and ‘algorithm 4.1’ from [2]. In light of these problems and in consultation with the journal's Section Editor for Mathematics we have decided to retract this article from SpringerPlus.

      Authors’ Affiliations

      (1)
      Department of Mathematics, Yanbu University
      (2)
      Department of Mathematics, King Abdul Aziz University

      References

      1. Hussain S: On soft expert topological spaces. SpringerPlus 2012, 1: 42. Published: 24 October 2012 10.1186/2193-1801-1-42View Article
      2. Alkhazaleh S, Salleh AR: Soft Expert Sets. Adv Decis Sci 2011., 2011: Article ID 757868 10.1155/2011/757868
      3. Shabir M, Naz M: On soft topological spaces. Comput Math Appl 2011,61(7):1786-1799. 10.1016/j.camwa.2011.02.006View Article

      Copyright

      © Hussain and Alghamdi; licensee Springer. 2012

      This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://​creativecommons.​org/​licenses/​by/​2.​0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.